Any Experience with Jemperli (dostarlimab)?

Posted by sabwal @sabwal, Oct 14 7:07am

I had my first cycle of chemo + immunotherapy. The chemo side effects seemed straightforward - but the immunotherapy ones read as far more extreme and numerous. Would like to know if anyone has any insights from personal experience.

Interested in more discussions like this? Go to the Cancer: Managing Symptoms Support Group.

I have been on Jemperili (Dostarlimab) since 8/2024 for a reoccurrence. Initially was with Carboplatin &Paclitaxel. Currently on Jemperili alone every 6 weeks and NED.
My only symptoms have been some mild joint pain and fatigue. Managed with Tylenol ,ice and heat. My labs and thyroid have been good.

REPLY

Oh!!! I'm so excited to hear this! I have not met anyone who has been on this combo. I feel very inspired by your experience. I am on blood thinner too because my cancer tends to create clots.

REPLY
Profile picture for sabwal @sabwal

Oh!!! I'm so excited to hear this! I have not met anyone who has been on this combo. I feel very inspired by your experience. I am on blood thinner too because my cancer tends to create clots.

Jump to this post

Good luck to you! I am in Texas and they are using Jemperili here.

REPLY
Profile picture for lildeb2222 @lildeb2222

I have been on Jemperili (Dostarlimab) since 8/2024 for a reoccurrence. Initially was with Carboplatin &Paclitaxel. Currently on Jemperili alone every 6 weeks and NED.
My only symptoms have been some mild joint pain and fatigue. Managed with Tylenol ,ice and heat. My labs and thyroid have been good.

Jump to this post

@lildeb2222 were you on Jemperli while you were treated with Carboplatin & Taxol? I'm on all three at the same time. I'm also on a blood thinner, so not sure how that plays into side effects.
Did you have endometrial carcinoma?
I'm only on day 5 of Cycle 1. My facial skin is inflamed. I'm having something that feels like internal cramping - might be muscular, might be nerve...
Do you recall if the first week of each cycle was the worst, or was it the middle?
Sorry for all the questions but you are the first person I've encountered with the same infusion as mine.

REPLY
Profile picture for sabwal @sabwal

@lildeb2222 were you on Jemperli while you were treated with Carboplatin & Taxol? I'm on all three at the same time. I'm also on a blood thinner, so not sure how that plays into side effects.
Did you have endometrial carcinoma?
I'm only on day 5 of Cycle 1. My facial skin is inflamed. I'm having something that feels like internal cramping - might be muscular, might be nerve...
Do you recall if the first week of each cycle was the worst, or was it the middle?
Sorry for all the questions but you are the first person I've encountered with the same infusion as mine.

Jump to this post

@sabwal yes, Uterine 1b Carcinosarcoma. I was on all 3 in the beginning for 6 cycles after a reoccurrence in three lymph nodes. First time around I had chemo only and was NED for about 13 months. For the reoccurrence she added the Jemperli and after chemo and the immunotherapy my CT showed NED again. I have been on Jemperili alone for almost 2 years. I will be having a CT next month after this cycle. At my last treatment of all three I had some redness on my face and itching and the dr thought it was related to the Carboplatin so we stopped early since it was my last treatment. Since I had chemo alone the first time all the symptoms of fatigue and muscular I attributed to the chemo not the immunotherapy. My team had me take Claritin the first day of Chemo and for 4 more days and that controlled the pain. I took Tylenol as needed and epson salt baths.
My chemo was on Wednesday and the first two days because of steroids I felt fine then I would be exhausted the weekend and by Monday starting to feel like myself again. Sorry so long but I hope this helped. People in my Fb group for my cancer have been told by their doctors that Jemperili is a game changer in treatment. It has shown a lot of good results. Hopefully for the two of us too!

REPLY
Profile picture for sabwal @sabwal

@lildeb2222 were you on Jemperli while you were treated with Carboplatin & Taxol? I'm on all three at the same time. I'm also on a blood thinner, so not sure how that plays into side effects.
Did you have endometrial carcinoma?
I'm only on day 5 of Cycle 1. My facial skin is inflamed. I'm having something that feels like internal cramping - might be muscular, might be nerve...
Do you recall if the first week of each cycle was the worst, or was it the middle?
Sorry for all the questions but you are the first person I've encountered with the same infusion as mine.

Jump to this post

@sabwal Saw another post of yours mentioning biomarkers. I am also MMRp.

REPLY
Profile picture for sabwal @sabwal

@lildeb2222 were you on Jemperli while you were treated with Carboplatin & Taxol? I'm on all three at the same time. I'm also on a blood thinner, so not sure how that plays into side effects.
Did you have endometrial carcinoma?
I'm only on day 5 of Cycle 1. My facial skin is inflamed. I'm having something that feels like internal cramping - might be muscular, might be nerve...
Do you recall if the first week of each cycle was the worst, or was it the middle?
Sorry for all the questions but you are the first person I've encountered with the same infusion as mine.

Jump to this post

@sabwal
I had the carboplatin/taxol/keytruda series (keytruda is very similar to Jemperli) and experienced what I call "zings" across my abdomen. My oncologist had me start taking L-glutamine powder to protect the gut lining, this was in case the carboplatin was causing gut neuropathy. The zings went away.
L-glutamine is a mild tasting powder you mix with water, easy to take. Some people get concerned because cancers need L-glutamine to survive and taking it might encourage growth, from what I have read cancer makes it's own supply so whatever you take as a supplement would not be a factor in knocking down the cancer.

REPLY
Please sign in or register to post a reply.